Show simple item record

AuthorMoricz, Ferencdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
AuthorThalmaier, Monikadc.contributor.author
Date of accession2018-05-09T07:08:24Zdc.date.accessioned
Available in OPARU since2018-05-09T07:08:24Zdc.date.available
Date of first publication2008dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordrandom fieldsdc.subject
Keywordstrong lawsdc.subject
KeywordM-dependencedc.subject
Keywordblockwise summabilitydc.subject
Keywordstrong limit-theoremsdc.subject
Keywordrandom-variablesdc.subject
Keywordlarge numbersdc.subject
Keywordsequencesdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleStrong laws for blockwise M-dependent random fieldsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10959-007-0127-5dc.identifier.doiExternal
Source - Title of sourceJournal of Theoretical Probabilitysource.title
Source - Place of publicationSpringer Verlagsource.publisher
Source - Volume21source.volume
Source - Issue3source.issue
Source - Year2008source.year
Source - From page660source.fromPage
Source - To page671source.toPage
Source - ISSN0894-9840source.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000256912100008uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record